# SDR OZIA200341002

- Difficulty date: January 17, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N410Z
- Make and model: Dorner DO328300
- Aircraft serial: 3125
- Aircraft time: 7,126 hours, 7,151 cycles
- Engine: Pwa PW306B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 001535B6018200
- Part serial: NA
- Condition: Corroded
- Location: Fuselage
- Part time: 7,126 hours, 7,151 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE COMPARTMENT DOOR SILL CORRODED.
